# SDR AALA20110825TUL03

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLIND FASTENER AND DEEP BLEND ON NUMBER 8 SLAT UPPER SKIN.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER REPAIR PER AARD 57-43-00-1.
